A parabolic analogue of Finn's maximum principle
Vasyl V. Kurta
Abstract and Applied Analysis, 1998, vol. 3, 1-8
Abstract:
We obtain a parabolic analogue of the well-known maximum principle established by R. Finn for solutions of the minimal surface equation.
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/470251.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/470251.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:470251
DOI: 10.1155/S1085337598000530
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().